# SDR VNAA2020030501101

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 37,381 hours, 36,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO CEILING EMERGENCY LIGHTS INOP. FOUND BROKEN WIRE GOING TO CONNECTOR, RE-PINED BROKEN WIRE AND INSTALLED IN CONNECTOR IAW CRJ700 ESPM 20-26-03. RELAMPED CEILING EMERGENCY LIGHTS IAW CRJ700 AMM 33-51-09-960-801. OPS CHECK GOOD.
